# SDR UALA2010011300165

- Difficulty date: January 12, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 68,960 hours, 22,335 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N622022
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER GATE CORRODED AND CRACK.   REMOVED AND REPLACED DOOR 1L LOWER GATE.  OPS CHECK WILL BE ACP ON C-CK ROUTINE JC.
